Works matching AU Rozikov, U.
Results: 71
The Potts Model with Countable Set of Spin Values on a Cayley Tree.
- Published in:
- Letters in Mathematical Physics, 2006, v. 75, n. 2, p. 99, doi. 10.1007/s11005-005-0032-8
- By:
- Publication type:
- Article
Onq-Component Models on Cayley Tree: Contour Method.
- Published in:
- Letters in Mathematical Physics, 2005, v. 71, n. 1, p. 27, doi. 10.1007/s11005-004-5117-2
- By:
- Publication type:
- Article
Dynamics of quadratic stochastic operators generated by China's five element philosophy.
- Published in:
- Journal of Difference Equations & Applications, 2021, v. 27, n. 8, p. 1173, doi. 10.1080/10236198.2021.1968385
- By:
- Publication type:
- Article
On Non-Volterra Quadratic Stochastic Operators Generated by a Product Measure.
- Published in:
- Stochastic Analysis & Applications, 2009, v. 27, n. 2, p. 353, doi. 10.1080/07362990802678994
- By:
- Publication type:
- Article
Synthesis and Phosphonylation of S-Methylthiouracil and Its Derivatives.
- Published in:
- Russian Journal of General Chemistry, 2023, v. 93, n. 6, p. 1391, doi. 10.1134/S1070363223060105
- By:
- Publication type:
- Article
An infinite-dimensional nonlinear equation related to Gibbs measures of a SOS model.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2024, v. 27, n. 1, p. 1, doi. 10.1142/S0219025723500261
- By:
- Publication type:
- Article
Periodic Gibbs measures for models with uncountable set of spin values on a Cayley tree.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2015, v. 18, n. 1, p. -1, doi. 10.1142/S021902571550006X
- By:
- Publication type:
- Article
GIBBS MEASURES FOR SOS MODELS ON A CAYLEY TREE.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2006, v. 9, n. 3, p. 471, doi. 10.1142/S0219025706002494
- By:
- Publication type:
- Article
p-adic boundary laws and Markov chains on trees.
- Published in:
- Letters in Mathematical Physics, 2020, v. 110, n. 10, p. 2725, doi. 10.1007/s11005-020-01316-7
- By:
- Publication type:
- Article
Dynamical System of a Quadratic Stochastic Operator with Two Discontinuity Points.
- Published in:
- Mathematical Notes, 2022, v. 111, n. 5/6, p. 676, doi. 10.1134/S0001434622050029
- By:
- Publication type:
- Article
F-quadratic stochastic operators.
- Published in:
- Mathematical Notes, 2008, v. 83, n. 3/4, p. 554, doi. 10.1134/S0001434608030280
- By:
- Publication type:
- Article
A description of harmonic functions via properties of the group representation of the Cayley tree.
- Published in:
- Mathematical Notes, 2006, v. 79, n. 3/4, p. 399, doi. 10.1007/s11006-006-0044-4
- By:
- Publication type:
- Article
An Application of SEIR Model to the COVID-19 Spread.
- Published in:
- Journal of Applied Nonlinear Dynamics, 2023, v. 12, n. 2, p. 327, doi. 10.5890/JAND.2023.06.010
- By:
- Publication type:
- Article
Dynamical System of a Mosquito Population with Distinct Birth-Death Rates.
- Published in:
- Journal of Applied Nonlinear Dynamics, 2021, v. 10, n. 4, p. 791, doi. 10.5890/JAND.2021.12.015
- By:
- Publication type:
- Article
Algebras of cubic matrices.
- Published in:
- Linear & Multilinear Algebra, 2017, v. 65, n. 7, p. 1316, doi. 10.1080/03081087.2016.1234581
- By:
- Publication type:
- Article
Synthesis of Methyl 2-O-Benzoyl-3,5-di-O-benzyl-α-L-talofuranoside.
- Published in:
- Russian Journal of Organic Chemistry, 2024, v. 60, n. 1, p. 71, doi. 10.1134/S107042802401010X
- By:
- Publication type:
- Article
Gibbs measures for the fertile three-state hard-core models on a Cayley tree.
- Published in:
- Queueing Systems, 2015, v. 81, n. 1, p. 49, doi. 10.1007/s11134-015-9450-1
- By:
- Publication type:
- Article
Kittel's molecular zipper model on Cayley trees.
- Published in:
- Reviews in Mathematical Physics, 2024, v. 36, n. 1, p. 1, doi. 10.1142/S0129055X23500344
- By:
- Publication type:
- Article
A HC model with countable set of spin values: Uncountable set of Gibbs measures.
- Published in:
- Reviews in Mathematical Physics, 2023, v. 35, n. 1, p. 1, doi. 10.1142/S0129055X22500398
- By:
- Publication type:
- Article
Gibbs measures of Potts model on Cayley trees: A survey and applications.
- Published in:
- Reviews in Mathematical Physics, 2021, v. 33, n. 10, p. 1, doi. 10.1142/S0129055X21300077
- By:
- Publication type:
- Article
Periodic Gibbs measures for the Potts model on the Cayley tree.
- Published in:
- Theoretical & Mathematical Physics, 2013, v. 175, n. 2, p. 699, doi. 10.1007/s11232-013-0055-8
- By:
- Publication type:
- Article
p-adic Gibbs measures and Markov random fields on countable graphs.
- Published in:
- Theoretical & Mathematical Physics, 2013, v. 175, n. 1, p. 518, doi. 10.1007/s11232-013-0042-0
- By:
- Publication type:
- Article
The uniqueness condition for a weakly periodic Gibbs measure for the hard-core model.
- Published in:
- Theoretical & Mathematical Physics, 2012, v. 173, n. 1, p. 1377, doi. 10.1007/s11232-012-0120-8
- By:
- Publication type:
- Article
A polynomial p-adic dynamical system.
- Published in:
- Theoretical & Mathematical Physics, 2012, v. 170, n. 3, p. 376, doi. 10.1007/s11232-012-0036-3
- By:
- Publication type:
- Article
Nonuniqueness of a Gibbs measure for a model on the Cayley tree.
- Published in:
- Theoretical & Mathematical Physics, 2011, v. 167, n. 2, p. 668, doi. 10.1007/s11232-011-0051-9
- By:
- Publication type:
- Article
Description of p-harmonic functions on the Cayley tree.
- Published in:
- Theoretical & Mathematical Physics, 2010, v. 162, n. 2, p. 222, doi. 10.1007/s11232-010-0017-3
- By:
- Publication type:
- Article
Weakly periodic ground states and Gibbs measures for the Ising model with competing interactions on the Cayley tree.
- Published in:
- Theoretical & Mathematical Physics, 2009, v. 160, n. 3, p. 1292, doi. 10.1007/s11232-009-0116-1
- By:
- Publication type:
- Article
Fertile HC models with three states on a cayley tree.
- Published in:
- Theoretical & Mathematical Physics, 2008, v. 156, n. 3, p. 1319, doi. 10.1007/s11232-008-0109-5
- By:
- Publication type:
- Article
Description of weakly periodic Gibbs measures for the isingmodel on a cayley tree.
- Published in:
- Theoretical & Mathematical Physics, 2008, v. 156, n. 2, p. 1218, doi. 10.1007/s11232-008-0091-y
- By:
- Publication type:
- Article
Potts model with competing interactions on the Cayley tree: The contour method.
- Published in:
- Theoretical & Mathematical Physics, 2007, v. 153, n. 1, p. 1423, doi. 10.1007/s11232-007-0125-x
- By:
- Publication type:
- Article
Gibbs measures for the SOS model with four states on a Cayley tree.
- Published in:
- Theoretical & Mathematical Physics, 2006, v. 149, n. 1, p. 1312, doi. 10.1007/s11232-006-0120-7
- By:
- Publication type:
- Article
Periodic Gibbs Measures for the Ising Model with Competing Interactions.
- Published in:
- Theoretical & Mathematical Physics, 2003, v. 135, n. 3, p. 881, doi. 10.1023/A:1024091206594
- By:
- Publication type:
- Article
Fixed points of an infinite-dimensional operator related to Gibbs measures.
- Published in:
- Theoretical & Mathematical Physics, 2023, v. 214, n. 2, p. 282, doi. 10.1134/S0040577923020125
- By:
- Publication type:
- Article
Gibbs measures for the HC Blume–Capel model with countably many states on a Cayley tree.
- Published in:
- Theoretical & Mathematical Physics, 2022, v. 211, n. 3, p. 856, doi. 10.1134/S0040577922060071
- By:
- Publication type:
- Article
Periodic Gibbs measures for the Potts model in translation-invariant and periodic external fields on the Cayley tree.
- Published in:
- Theoretical & Mathematical Physics, 2022, v. 210, n. 1, p. 135, doi. 10.1134/S004057792201010X
- By:
- Publication type:
- Article
Thermodynamics of interacting systems of DNA molecules.
- Published in:
- Theoretical & Mathematical Physics, 2021, v. 206, n. 2, p. 174, doi. 10.1134/S0040577921020057
- By:
- Publication type:
- Article
Extremality of the Translation-Invariant Gibbs Measures for the Potts Model on the Cayley Tree.
- Published in:
- Theoretical & Mathematical Physics, 2018, v. 196, n. 1, p. 1043, doi. 10.1134/S0040577918070103
- By:
- Publication type:
- Article
Construction of a set of p-adic distributions.
- Published in:
- Theoretical & Mathematical Physics, 2017, v. 193, n. 2, p. 1694, doi. 10.1134/S0040577917110095
- By:
- Publication type:
- Article
Four competing interactions for models with an uncountable set of spin values on a Cayley tree.
- Published in:
- Theoretical & Mathematical Physics, 2017, v. 191, n. 3, p. 910, doi. 10.1134/S0040577917060095
- By:
- Publication type:
- Article
Free energies of the Potts model on a Cayley tree.
- Published in:
- Theoretical & Mathematical Physics, 2017, v. 190, n. 1, p. 98, doi. 10.1134/S0040577917010081
- By:
- Publication type:
- Article
Classification in chains of three-dimensional real evolution algebras.
- Published in:
- Linear & Multilinear Algebra, 2023, v. 71, n. 2, p. 265, doi. 10.1080/03081087.2022.2025754
- By:
- Publication type:
- Article
Mirror Symmetry of Height-Periodic Gradient Gibbs Measures of an SOS Model on Cayley Trees.
- Published in:
- Journal of Statistical Physics, 2022, v. 188, n. 3, p. 1, doi. 10.1007/s10955-022-02953-z
- By:
- Publication type:
- Article
Boundary Conditions for Translation-Invariant Gibbs Measures of the Potts Model on Cayley Trees.
- Published in:
- Journal of Statistical Physics, 2017, v. 167, n. 5, p. 1164, doi. 10.1007/s10955-017-1771-5
- By:
- Publication type:
- Article
Extremality of Translation-Invariant Phases for a Three-State SOS-Model on the Binary Tree.
- Published in:
- Journal of Statistical Physics, 2015, v. 160, n. 3, p. 659, doi. 10.1007/s10955-015-1279-9
- By:
- Publication type:
- Article
Description of the Translation-Invariant Splitting Gibbs Measures for the Potts Model on a Cayley Tree.
- Published in:
- Journal of Statistical Physics, 2014, v. 156, n. 1, p. 189, doi. 10.1007/s10955-014-0986-y
- By:
- Publication type:
- Article
New Phase Transitions of the Ising Model on Cayley Trees.
- Published in:
- Journal of Statistical Physics, 2013, v. 153, n. 3, p. 400, doi. 10.1007/s10955-013-0836-3
- By:
- Publication type:
- Article
On Free Energies of the Ising Model on the Cayley Tree.
- Published in:
- Journal of Statistical Physics, 2013, v. 150, n. 6, p. 1201, doi. 10.1007/s10955-013-0713-0
- By:
- Publication type:
- Article
Non-uniqueness of Gibbs Measure for Models with Uncountable Set of Spin Values on a Cayley Tree.
- Published in:
- Journal of Statistical Physics, 2012, v. 147, n. 4, p. 779, doi. 10.1007/s10955-012-0494-x
- By:
- Publication type:
- Article
A New Set of Limiting Gibbs Measures for the Ising Model on a Cayley Tree.
- Published in:
- Journal of Statistical Physics, 2011, v. 142, n. 2, p. 314, doi. 10.1007/s10955-010-0106-6
- By:
- Publication type:
- Article
Planktons discrete -time dynamical systems.
- Published in:
- Nonlinear Studies, 2021, v. 28, n. 2, p. 585
- By:
- Publication type:
- Article